# SDR A6WA2019123047083

- Difficulty date: December 29, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 40,210 hours, 38,067 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fitting
- Part number: AN9192J
- Condition: Loose
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION, STRONG FUEL ODOR IN CABIN.  AIRCRAFT REMOVED FROM SERVICE.  OBSERVED FUEL POURING FROM INLET FITTING OF APU FUEL SOV, TIGHTENED FITTING AND CLEANED APU ENCLOSURE OF RESIDUAL FUEL, LEAK CHECK GOOD FER AMM 49-31-05.
